# SDR ASAA2019051329333

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 44,927 hours, 13,209 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DP1303
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE RT COWL VALVE OPEN BLUE LIGHT FLICKERING WITH ENG ANTI ICE SWITCH OFF. WHEN ENG ANTI ICE SWITCH SELECTED ON BRIGHT BLUE COWL OPEN LIGHT ILLUMINATED. LIGHT BRIGHT BLUE IN DESCENT REGARDLESS OF SWITCH POSITION. GROUNDED - YES. PERFORMED FIM 30-21 TASK 804, CONNECTOR DP1303 REMOVED CLEANED REINSTALLED TAI VALVE RIGHT SIDE OPS NRML.
